# SDR C2XA10RI087

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 19,244 hours, 14,789 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9939017
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2476 - EWR - FLIGHT CREW REPORTED BACK UP PITCH TRIM SWITCH INOPERATIVE.  CREW PERFORMED AIR RETURN UNEVENTFULLY.  EWR MX REMOVED AND REPLACED SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
